MathSciNet Relay Station
MathSciNet bibliographic data
MR2817410 (2012h:18016) 18F15 (18F10 18F20 58A40)
Baez, John C.; Hoffnung, Alexander E. Convenient categories of smooth spaces. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5789–5825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement